Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 295, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2006, 6:15 PM EDT for Taliaferro County, Wilkes County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2006, 6:15 PM EDT (22:15 UTC)
- Expired
- Jun 12, 2006, 6:43 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:25 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 724 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 122216
SVRFFC
GAC265-317-122300-
/O.NEW.KFFC.SV.W.0295.060612T2215Z-060612T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT MON JUN 12 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
SOUTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 700 PM EDT
* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF AONIA TO AONIA TO SHARON...AND MOVING SOUTHEAST AT 10 MPH.
THE
STORMS ARE ALSO BUILDING WESTWARD INTO WESTERN TALIAFERRO COUNTY.
* THE LINE OF SEVERE THUNDERSTORMS WILL AFFECT THE CITIES OF
AONIA...RAYTOWN...AND SHARON.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3345 8286 3345 8286 3350 8277 3353 8281
3346 8287 3354 8291 3368 8268 3373 8254
3364 8249
$$
191 follow-up statement
000
WWUS52 KFFC 122243
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT MON JUN 12 2006
GAC265-317-122251-
/O.CAN.KFFC.SV.W.0295.000000T0000Z-060612T2300Z/
TALIAFERRO GA-WILKES GA-
641 PM EDT MON JUN 12 2006
...THE SEVERE THUNDERSTORM WARNING FOR WILKES AND TALIAFERRO COUNTIES
HAS BEEN CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTHEASTERN WILKES AND
SOUTHEASTERN TALIAFERRO COUNTIES AND SEVERE WEATHER IS NO LONGER
EXPECTED.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3345 8286 3345 8286 3350 8277 3353 8281
3346 8287 3354 8291 3368 8268 3373 8254
3364 8249
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:12 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 12, 3:12 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT MON JUN 12 2006 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) RADAR SHOWS A LINE OF TSTMS APPROACHING CENTRAL GA THIS AFTERNOON AND PUSHING SOUTHWARD. THIS CONVECTION HAS DEVELOPED AHEAD OF A FRONTAL BOUNDARY THAT IS PUSHING INTO EXTREME NORTH GA. INSTABILITIES ARE MODERATE AND WITH HELP OF THE FRONTAL BOUNDARY WITH MAX HEATING... COULD SEE AN ISOLATED SEVERE STORM OR TWO LATE THIS AFTERNOON AND EARLY EVENING...WITH MAIN THREAT BEING STRONG WINDS AND LARGE HAIL. MODELS SAG THE FRONT INTO CENTRAL GA OVERNIGHT...SO KEPT RAIN CHANCES UP OVER CENTRAL AND SOUTH GA AFTER MIDNIGHT. TO THE SOUTH...TROPICAL STORM ALBERTO CURRENTLY SPINNING AWAY OVER THE NE GULF IS EXPECTED TO STRENGTHEN SLIGHTLY AS IT PUSHES NE TONIGHT AND TUESDAY. LATEST FORECASTS HAVE THE STORM MAKING LANDFALL AS A CATEGORY ONE HURRICANE BY LATE TUESDAY AFTERNOON NEAR THE FLORIDA BIG BEND AREA...THEN WEAKENING AS IT TRACKS NE ACROSS SE GA TUESDAY EVENING THRU WEDNESDAY MORNING. THE AFOREMENTIONED FRONTAL BOUNDARY WILL GET ABSORBED INTO THE RESULTING LOW PRESSURE TROUGH...POSSIBLY HELPING TO PRODUCE 1 TO 3 INCHES OF RAINFALL ACROSS THE SE PORTIONS OF THE CWA FROM TUESDAY AFTERNOON THRU EARLY WEDNESDAY...DESPITE BEING ON THE DRIER WEST SIDE OF THE STORM. AS FOR WINDS...COULD SEE AS MUCH AS 20 TO 25 MPH SUSTAINED WINDS WITH SOME HIGHER GUSTS ALONG ALBERTOS PATH...MAINLY OVER EXTREME SE GA. WILL LET MIDNIGHT SHIFT DECIDE IF A WIND ADVISORY MAY BE WARRANTED FOR THE SE PORTIONS OF THE CWA TUESDAY EVENING-WEDNESDAY MORNING IF THE FORECAST TRACK AND STRENGTH PERSISTS. MEDIA AND PUBLIC AND SEE SPSFFC FOR ADDITIONAL DETAILS ON WINDS AND RAIN EXPECTED FROM ALBERTO AS IT PUSHES ACROSS SE GA TUESDAY NIGHT-WEDNESDAY. EXPECT A DRIER NORTHERLY FLOW TO BECOME ESTABLISHED ON WEDNESDAY IN THE WAKE OF ALBERTO...WITH NIL RAIN CHANCES EXPECTED BY WEDNESDAY NIGHT. .LONG TERM...(THURSDAY THROUGH MONDAY) MADE NO CHANGES TO THE EXTENDED PACKAGE AS WEAK HIGH PRESSURE APPEARS TO DOMINATE...WITH LITTLE RAIN CHANCES EXPECTED AT LEAST INTO NEXT WEEKEND. COULD SEE SOME DISTURBANCES RIDE THE EASTERN RIDGE PERIPHERY AND MOVE OVER THE CWA...HOWEVER CONFIDENCE AND TIMING OF THESE CONTINUE TO BE TOO SMALL TO MENTION IN THE GRIDS AT THIS POINT. BY THE WEEKEND THERE WILL BE AN ONSHORE FLOW OFF THE ATLANTIC AND GULF...INCREASING AREA LOW LEVEL MOISTURE AND A RETURN TO DIURNALLY DRIVEN CONVECTION. TEMPS WILL MODERATE THROUGH THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 66 83 67 87 / 40 20 20 10 ATHENS 65 84 65 89 / 40 20 30 20 GAINESVILLE 64 83 64 87 / 40 20 20 20 ROME 65 91 63 93 / 40 10 10 10 COLUMBUS 71 86 71 93 / 30 30 30 10 MACON 70 85 68 91 / 30 50 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Jun 12, 6:06 AM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 AM EDT MON JUN 12 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131015- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 606 AM EDT MON JUN 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A COLD FRONT ACROSS TENNESSEE AND THE CAROLINAS...WILL DRIFT SOUTH THROUGH TONIGHT. AT THE SAME TIME TROPICAL STORM ALBERTO WILL MOVE NORTHEAST INCREASING GULF MOISTURE ACROSS SOUTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...STRONG GUSTY WINDS...AND SMALL HAIL. THE MOST LIKELY LOCATION FOR THUNDERSTORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .DISCUSSION... A COLD FRONT WILL MOVE SOUTH OUT OF TENNESSEE AND BECOME THE MAIN FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA TODAY. TROPICAL STORM ALBERTO WILL CONTINUE MOVING NORTHEAST TOWARD THE FLORIDA COAST INCREASING GULF MOISTURE ACROSS SOUTH AND CENTRAL GEORGIA. AS THE COLD FRONT MOVES SOUTH IT WILL BE OVER CENTRAL GEORGIA BY THIS AFTERNOON/EVENING. WITH DAYTIME HEATING AND INCREASED MOISTURE OVER THE AREA INSTABILITY INDICES WILL INCREASE WITH CAPES EXPECTED AROUND 1500 TO 2000 AND LIFTED INDICES IN THE MINUS 2 TO MINUS 4 RANGE. THE ONE LIMITING FACTOR SEEM TO BE THAT AT THIS FRONT MOVES THROUGH THE STATE THE MAIN DYNAMICS WITH THIS SYSTEM MOVE NORTHEAST INTO THE MID ATLANTIC STATES. THIS SHOULD KEEP STORMS SCATTERED ACROSS THE STATE WITH A SLIGHT CHANCE OF AN ISOLATED SEVERE STORM OR TWO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST WEATHER INFORMATION FOR POSSIBLE ACTIVATION ACROSS NORTH AND CENTRAL GEORGIA. SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV AND CLICKING ON GEORGIA.
In the hours before
Special weather statement, Jun 12, 5:17 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 PM EDT MON JUN 12 2006 GAZ050-061-122200- 517 PM EDT MON JUN 12 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HANCOCK AND GREENE COUNTIES UNTIL 600 PM EDT... AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VEAZEY...JUST SOUTHEAST OF GREENSBORO...MOVING SOUTHEAST AT 5 MPH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 12, 5:27 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 527 PM EDT MON JUN 12 2006 GAZ020-122215- 527 PM EDT MON JUN 12 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN BARTOW COUNTY UNTIL 615 PM EDT... AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING CLUSTER OF THUNDERSTORMS BETWEEN CASSVILLE AND ADAIRSVILLE... MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL AFFECT WHITE AND CARTERSVILLE. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 12, 5:36 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT MON JUN 12 2006 GAZ039-122215- 536 PM EDT MON JUN 12 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN WILKES COUNTY UNTIL 615 PM EDT... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN AONIA AND WASHINGTON...MOVING SOUTHEAST AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 12, 5:44 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 PM EDT MON JUN 12 2006 GAZ019-122230- 544 PM EDT MON JUN 12 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN WESTERN FLOYD COUNTY UNTIL 630 PM EDT... AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED DEVELOPING STRONG THUNDERSTORM 5 MILES SOUTH OF COOSA...MOVING SOUTHEAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Local storm report, Jun 12, 6:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 5 SW GILLSVILLE 34.26N 83.70W
06/12/2006 E0.75 INCH HALL GA PUBLIC
0525 PM TSTM WND DMG 5 SW GILLSVILLE 34.26N 83.70W
06/12/2006 HALL GA PUBLIC
10 TREES DOWN BETWEEN BELMONT AND GILLSVILLE.
0545 PM HAIL 3 E WASHINGTON 33.74N 82.69W
06/12/2006 E0.75 INCH WILKES GA EMERGENCY MNGR
&&
MSRSpecial weather statement, Jun 12, 6:02 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 PM EDT MON JUN 12 2006 GAZ079-080-122300- 602 PM EDT MON JUN 12 2006 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 45 MPH WINDS AND FREQUENT LIGHTNING IN TAYLOR AND TALBOT COUNTIES UNTIL 700 PM EDT... AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A PERSISTENT CLUSTER OF THUNDERSTORMS FROM WESLEY TO 7 MILES WEST OF TALBOTTON...MOVING SOUTH AT 10 MPH. THESE STORMS WILL MOVE SLOWLY ACROSS MUCH OF TALBOT AND TAYLOR COUNTIES DURING THE NEXT HOUR. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 33 min |
| Jun 12, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 42 min |
| Jun 12, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 51 min |
| Jun 12, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 34 min |
| Jun 12, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.